News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: normal discharge and normal cramping


 CuriousGel - Fri Sep 16, 2005 9:36 pm

So I have had these questions for a while, but each time I visit the doctor I forget to ask.
I'm 22 years old, and have had my period since I was 10. When I'm on birth control it is perfectly regular, however when I'm not on BC my system is on no regular cycle. I do not have any STDs nor any bacterial infections.

1. What exactly is normal discharge? I have had a constant discharge for as long as I can remember. When I research normal discharge the color and constincy seems to be the same, however how much is too much? It does get worse during certain times of the month, but it is always present. IS there anything I can do to stop it? It's kinda embarrassing.

2. I have always been able to feel myself ovulating, or better on the day that I should be ovulating I feel some slight constant cramping. I guess this bothers me for a few reasons. One I've been on birth control for 4 years, and on birth control, at least the one I'm on, I shouldn't be ovulating. Yet I still feel this slight constant pressure on the day to the date that I should be ovulating. Also I always feel it on the right side, does this mean that I'm only ovulating from the right ovary, or is that just the way that I'm feeling it. When I'm not on BC, four years ago and this past month, I feel the pain from the day I'm ovulating until about a week and a half later, a few days before my period. Is this normal?

Any help would be appreciated, seeing as the ovulating from one side does concern me.
 shoosgirl - Sun Sep 18, 2005 3:21 pm

wetness: ther are some perscription medicine that will help decrease how much your body discharges. If this is a major concern for you, you might want to check into that.
If you were on the depro-provera shot, I would suggest getting an ultrasound of your ovaries. I was on the depro shot for a year and it gave me cysts on my ovaries. The "feeling" you are getting around the time you ovulate sounds familiar to the feelings I had. If there is a cyst, that feeling is your egg trying to pass by the cyst(s). But as far as your period being irregular, your body needs time to adjust to being on medication or being taken off. It took my body 8 months to finally get a regular cycle. I have also heard that the depro should could make you fertile! I would talk to your doctor.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here